# SDR SCNA2012051412007

- Difficulty date: May 14, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 47,480 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7501
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT HAS CHAFING DAMAGE BS 727 - 847 LBL 13.  REMOVED CHAFING DAMAGE, FOUND TO OUT OF LIMITS AT BS 727G LBL 13 IAW B737-800 53-00-53 FIG 103.  FABRICATED REPAIR PARTS FROM EXTRUSION BAC1509-1355 AND INSTALLED IAW B737-800 SRM 53-00-53 REPAIR 2.
